Access Restriction

Author Kaminski, Michael
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1989
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Probabilistic algorithms are presented for testing the result of the product of two $\textit{n}-bit$ integers in $\textit{O}(\textit{n})$ bit operations and for testing the result of the product of two polynomials of degree $\textit{n}$ over $\textit{any}$ integral domain in $4\textit{n}$ + $\textit{o}(\textit{n})$ algebraic operations with the error probability $\textit{o}(l/\textit{n}1-ε)$ for any ε > 0. The last algorithm does not depend on the constants of the underlying domain.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1989-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 36
Issue Number 1
Page Count 8
Starting Page 142
Ending Page 149

Open content in new tab

   Open content in new tab
Source: ACM Digital Library